MAUDE Adverse Event Report: MEDICO ELECTRODES INTERNATIONAL LTD Nissha Medical Technologies; ECG Monitoring Electrodes

MEDICO ELECTRODES INTERNATIONAL LTD Nissha Medical Technologies; ECG Monitoring Electrodes
Model Number A10091-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury

Brand Name
Nissha Medical Technologies
Common Device Name
ECG Monitoring Electrodes
Manufacturer (Section D)
MEDICO ELECTRODES INTERNATIONAL LTD
plot 142a/11, 12, 27, 28 & 29
economic zone noida, uttar pradesh 20130 5
IN  201305
MDR Report Key50618168
Report Number1317188-2026-00098
Device Sequence Number18805851
Product Code DRX
UDI-Device Identifier10009336008343
UDI-Public10009336008343
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
Report Date (Section F) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10091-30
Device Catalogue Number3208475
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/05/2026
Event Location Other
Date Report to Manufacturer09/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/04/2026